# SDR AALA20110603DFW07

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 58,271 hours, 30,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED CENTER WINDSHIELD CRACKED DURING CRUISE.  PULLED K-25 CIRCUIT BREAKER.  DESCENDED TO 10,000 FT AND REDUCED PRESSURIZATION DIFFERENTIAL.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER WINDSHIELD.  SYSTEM GROUND CHECK NORMAL OPERATION.
